# SDR HALA2021091000111

- Difficulty date: September 10, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N205HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8092
- Aircraft time: 8,426 hours, 1,768 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulted
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS - INFO TO MAINTENANCE: ENG 2 LOOP A FAULT DURING CRUISE // PERFORMED TSM 26-12-00-810-805-A BITE TEST OF FDU 1+2 OK. PERFORMED INSP OF FIRE LOOPS AND NO PHYSICAL DAMAGES NOTED. NO FAULTS PRESENT AT THIS TIME. PER TSM R/R PYLON LOOP A ENG 2 (3WD2) IAW AMM 26-12-16 PB 401 OPS CHECK OK FOR ENGINE FIRE DETECTION UNIT IAW AMM 26-12-00-710-002-B NO FAULTS NOTED A/C GOOD FOR SERVICE.
